兰州大学机构库

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Generalized fronts in reaction-diffusion equations with mono-stable nonlinearity 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 2, 页码: 433-440
Authors:  Shu, Yaqin;  Li, WT(李万同);  Liu, Nai-Wei
Adobe PDF(247Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  Transition fronts  Mono-stable nonlinearity  
Generalized fronts in reaction-diffusion equations with bistable nonlinearity 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 8, 页码: 1633-1646
Authors:  Shu, Ya Qin;  Li, Wan Tong;  Liu, Nai Wei
Adobe PDF(237Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  transition fronts  uniqueness  bistable nonlinearity  stability  
Nonlocal dispersal cooperative systems: Acceleration propagation among species 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 3, 页码: 1081-1105
Authors:  Xu, Wen-Bing;  Li, WT(李万同);  Lin, G(林国)
Adobe PDF(244Kb)  |  Favorite  |    Submit date:2020/08/27
Nonlocal dispersal  Cooperative systems  Acceleration propagation  Fat-tailed kernels  Transition fronts